Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Interaction of Zoloft and St. John's Wort

Posted by Mary on July 2, 1999, at 18:56:21

In reply to Interaction of Zoloft and St. John's Wort, posted by Mary Murphy on June 29, 1999, at 11:04:25

The herbal medication that I was mixing with Zoloft was called "seritol" (this had a hidden kick - nicotine) I purchased this through the mail. It promised great things including weight loss and a sense of well-being "like you've never experienced before". After ten days taking 600mg and a tablet of pantothenic acid. I now have an increased heart beat, a sense of dizziness, slight nausea and a few bouts of crying. During the passed few days I went off my 100mg of Zoloft because I feared a possible medication interaction "serotonin syndrome". To make a long story short between discussing this with my therapist and then taking to my psychiatrist I'm now stopping the seritol and resuming the Zoloft. My dr. wants me to increase the zoloft to 150mg. I'm afraid to increase because I fear I'll never get off the drugs.My futile experiment of trying to lose weight and at the same time maintain my sanity didn't work. And I've made a fool of myself in front of both my therapist and my doctor.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:7989